BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Comparison theorems for o-minimal singular homology

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
A. WOERHEIDE (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9947

Volume
360

Starting page
4889
Last page
4912


Export

APA
M.J. EDMUNDO, A. WOERHEIDE, (2008). Comparison theorems for o-minimal singular homology. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360, 4889-4912. ISSN 0002-9947. eISSN .

IEEE
M.J. EDMUNDO, A. WOERHEIDE, "Comparison theorems for o-minimal singular homology" in TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 360, pp. 4889-4912, 2008.

BIBTEX
@article{22123, author = {M.J. EDMUNDO and A. WOERHEIDE}, title = {Comparison theorems for o-minimal singular homology}, journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2008, pages = {4889-4912}, volume = 360 }